MathSciNet Relay Station
MathSciNet bibliographic data
MR1374712 14J10 (14J15)
Kovács, Sándor J. Smooth families over rational and elliptic curves. J. Algebraic Geom. 5 (1996), no. 2, 369–385.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement